# SDR SWIA202162411

- Difficulty date: August 22, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AREAS OF CORROSION ON LH PRESSURE FLOOR SILL ANGLE BETWEEN FS 752.00 Â€“ 797.00     (C-CHECK RO 11/5/2021)    REMOVED CORROSION ON LH PRESSURE FLOOR SILL ANGLE BETWEEN FS 752.00 - FS 797.00 REF REO 670-53-42-546 REV -- DATE 2021-09-15. AND REF CRJ700 SRM 51-21-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337, SEE CONTINUE CARD FOR MORE DETAILS
